# SDR ZZDA2012027

- Difficulty date: December 25, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE PACK FELL TO JETWAY AS DOOR CAME OPENED.  REMOVED & REPLACED L-1 SLIDE ASSY IAW MM 25-61.
